Re: Xanax & Elevated Liver Enzymes
Let me warn you about the following. You said that you want to just come off of Xanax if you believe that it is causing elevated liver enzyme levels.
Well, Xanax (Alprazolam), and ALL Benzodiazepines for that matter, are just not the sort of drugs that you can abruptly come off of if you have been taking them regularly for more that a few weeks. You will get VERY severe withdrawal symptoms !!!! And these symptoms will not go away for weeks (months in some individuals).
You need to come off Benzodiazepines very very slowly. I advise you read the "Ashton Manual" by Professor Heather Ashton (of the University of Newcastle, UK), which is (arguably) the world's leading specialist on stopping Benzos. It can be found free online, just Google it, and read the whole thing carefully.
Once again, do NOT stop Xanax (Alprazolam) abruptly if you have been taking it more than a few weeks.